# SDR AALA20130606004

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 38,659 hours, 18,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS SHROUD BROKEN AT ROW 26.  REPLACED LENS SHROUD FOR EMERGENCY LIGHT AT ROW 26.  OPS CHECK NORMAL.
